# SDR 95ZZZM92

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DC
- Make and model: Doug DC-8-51
- Aircraft serial: 45935
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 55096
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH MIAMI EXPERIENCED LOSS OF HYDRAULIC FLUID.  SHUTDOWN HYDRAULIC SYSTEM.  NOTIFIED MIAMI TOWER AND LANDED MIAMI WITHOUT INCIDENT.  INSPECTION REVEALED FLUID LEAK AT NR 2 ENGINE HYD PUMP SHAFT.  REPLACED HYDRAULIC PUMP.  AIRCRAFT RETURNED TO SERVICE.  (M)
